Translator Disclaimer
1 February 2001 Resonances for matrix Schrödinger operators
L. Nedelec
Duke Math. J. 106(2): 209-236 (1 February 2001). DOI: 10.1215/S0012-7094-01-10621-2

Abstract

We study the resonances of matrix Schrödinger operators, motivated by the Born-Oppenheimer approximation. We give a simple criterion for the potential to generate resonances. This criterion also gives the location of the resonances generated.

Citation

Download Citation

L. Nedelec. "Resonances for matrix Schrödinger operators." Duke Math. J. 106 (2) 209 - 236, 1 February 2001. https://doi.org/10.1215/S0012-7094-01-10621-2

Information

Published: 1 February 2001
First available in Project Euclid: 13 August 2004

zbMATH: 1258.35068
MathSciNet: MR1813431
Digital Object Identifier: 10.1215/S0012-7094-01-10621-2

Subjects:
Primary: 35J10
Secondary: 35A20 , 35P05 , 81Q10

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.106 • No. 2 • 1 February 2001
Back to Top